Application of numerical regularization options to the integral-equation analysis of printed antennas

Giuseppe Vecchi*, Ladislau Matekovits, Paola Pirinoli, Mario Orefice

*Corresponding author for this work

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this letter, a novel numerical technique [1] is applied to the analysis of printed antennas. The technique transforms the flrstkind electric-fleld integral equation (EFIE) into a regularized second-kind equation, via extraction of two singular frequency-independent operators and their numerical inversion. Two options are presented in which the inversion is based on the eigenfunctions of these singular operators, that appear to be the generalization of the TM and TE modes of a magneticwall cavity, coupled by the edge singularities. The example of application shows favorable convergence properties.

Original languageEnglish
Pages (from-to)570-572
Number of pages3
JournalIEEE Transactions on Antennas and Propagation
Volume45
Issue number3
DOIs
Publication statusPublished - 1997
Externally publishedYes

Keywords

  • Numerical methods
  • Printed antennas

Fingerprint Dive into the research topics of 'Application of numerical regularization options to the integral-equation analysis of printed antennas'. Together they form a unique fingerprint.

Cite this